# SDR HALA97107

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8-R DIRECTLY UNDER CANTED FRAME 1260 HAS LEVEL 2 CORROSION.  REMOVED CORROSION AND FABRICATED1 STRINGER 2 SPLICES.  REINSTALLED NEW FABRICATED STRINGER SECTION AND SPLICES PER SRM 53-02 FIG 2A ON STRINGER 8 RT DIRECTLY UNDER CANTED FRAME 1260.  (M)
